Asymptotics in response-adaptive designs generated by a two-color, randomly reinforced urn
May, Caterina ; Flournoy, Nancy
Ann. Statist., Tome 37 (2009) no. 1, p. 1058-1078 / Harvested from Project Euclid
This paper illustrates asymptotic properties for a response-adaptive design generated by a two-color, randomly reinforced urn model. The design considered is optimal in the sense that it assigns patients to the best treatment, with probability converging to one. An approach to show the joint asymptotic normality of the estimators of the mean responses to the treatments is provided in spite of the fact that allocation proportions converge to zero and one. Results on the rate of convergence of the number of patients assigned to each treatment are also obtained. Finally, we study the asymptotic behavior of a suitable test statistic.
Publié le : 2009-04-15
Classification:  Generalized Pólya urn,  adaptive designs,  asymptotic normality,  rate of convergence,  optimal allocation,  estimation and inference,  clinical trials,  ethical allocation,  testing mean differences,  treatment allocation,  two-sample t-test,  mixing convergence,  62L05,  60F15,  60F05
@article{1236693160,
     author = {May, Caterina and Flournoy, Nancy},
     title = {Asymptotics in response-adaptive designs generated by a two-color, randomly reinforced urn},
     journal = {Ann. Statist.},
     volume = {37},
     number = {1},
     year = {2009},
     pages = { 1058-1078},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1236693160}
}
May, Caterina; Flournoy, Nancy. Asymptotics in response-adaptive designs generated by a two-color, randomly reinforced urn. Ann. Statist., Tome 37 (2009) no. 1, pp.  1058-1078. http://gdmltest.u-ga.fr/item/1236693160/